# SDR DALA2018030201342

- Difficulty date: February 17, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 54,884 hours, 17,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Power Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISLE EMERGENCY LIGHTS FROM ROWS 27 - 40 ARE INOPERATIVE.   TROUBLESHOT IAW WDM 33-51-11. FOUND A BAD FUSE IN THE M11487 POWER SUPPLY. REPLACED THE POWER SUPPLY. OPS CHECKED OK.
